Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Microgynoni 30 birth control pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I took a month off the pill microgynoni 30 started again in january, the 10th i missed 2 pills after i took the first one. and started taking them again 12th. i missed one in the week after and one week after.. i had sex around that time.i was ovalating on 16th i had sex around this time.. on the 27th i started bleeding even though i was still taking the pill a week earlier. it started off as brown spotting, then went to red spotting then i had a normal clumpy period for 2/3 days then it went back to light light spotting. i bleed for 9 days in normal cycle is 30 days so it would be 2 weeks early. i had cramps at the beginning of spotting then they dissappeared for few days then when started spotting again they started again.its now 10th feb still getting these cramps. i stopped taking pill and no withdrawal getting achy pain under my right boob, my nipples are more sensitive. i have taken 2 tests one today and one 3 days ago all negative. its been 3 weeks since the bleeding started slightly confused my cervix is low and hard closed but alot of discharge. i should start ovalating again on sunday so my cervix should be getting higher but hasnt moved in days im 19 and healthy
Doctor :   hello
User :   hi
Doctor :   i am Dr
Doctor :   give me a min please let me go thru your query
User :   ok
Doctor :   well ok now the symptoms you are having are because of hormonal imbalances
User :   should i carry on with the pill or stop it?
Doctor :   are you still bleeding now ?
User :   no i stopped on the 4th, took the pill until friday when would have been 21 days stopped the pill but still not had withdrawal bleed
Doctor :   any abdominal discomfort ?
User :   yeah, had cramps for 3 weeks now
User :   backache there both coming and going random times
Doctor :   when a patient has a hormonal imbalance because of pills we recommend to stop taking the pills
User :   would my cycle go back to normal because i only took it for 3 weeks
Doctor :   yes they will but you need to stop the pill for some time
Doctor :   and then start fresh so that the levels are back to normal
Doctor :   if you are on a pill for a duration of more than 2 months it takes about 3- 4 cycles to get in to your regular rhythm
User :   i started bleeding on the 27th so would it be my natural cycle of 30 days from the day i started bleeding
Doctor :   yes we do consider a variation of upto 5 days as normal
Doctor :   tell me your present symptoms
User :   cramps, backache when i walk for longer than 10 minutes,
User :   when i wake up too been getting hot flushes
Doctor :   ok
Doctor :   well thats typical of hormonal imbalance
Doctor :   you should stop taking the pills and adapt different method for contraception
Doctor :   till your symptoms subside
Doctor :   they will and your periods will get regular
Doctor :   BUT if you continue to feel like this for another 4 days
Doctor :   then you need to see a gynecologist
User :   i just thought that when i stop the pill i would get a withdrawal bleed, because the 9 days i bleed it wasnt alot of blood. and i havent taken a pill in 6 days. when i stopped it before i bleed within 2 days
Doctor :   its not compulsory to get a withdrawal bleed every time
User :   ok can a hormone imbalance make you feel sick some times too
Doctor :   yes it sure can
Doctor :   feeling of nausea
Doctor :   and vomiting are typical
Doctor :   along with bloating
User :   is there anyway to help sore nipples and my boobs are aching too
Doctor :   discontinuation of pills
Doctor :   and you can take ibupfrofen
Doctor :   that will help
User :   thanks for your help
Doctor :   your most welcome
Doctor :   take care of your self
Doctor :   good bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor